Tuesday, August 11, 2015

28-Day Cycles Begin

KK began taking the higher dose of Temozolomide tonight and will continue to do so through Saturday night.

Please pray for the side-effects to be negligible.

I was told to expect more nausea than she had with the low-dose she took during radiation. The only nausea she experienced then was due to swelling and not to the chemo, so I'm not sure what to expect this week. I plan on waking her up at 4:30am to give her another dose of Zofran (anti-nausea medicine).

If she is able to tolerate this dosage well, then they will raise the dosage again next month.


Terri said...


Heidi Peterson said...

Bethany and I have been away until today, but we have been praying every single night for KK and her experience with the new chemo regimen. What I love most of all in your blogs are KK's repeated affirmations of her faith. Bethany frequently prays Roman 8:28 for her and follows it by saying, "and we know that KK loves God, so this is true!" We love her and will continue to keep her in prayer.